Zero-Sum Discrete-Time Markov Games with Unknown Disturbance Distribution Discounted and Average Criteria

J. Adolfo Minjárez-Sosa*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationSpringerBriefs in Probability and Mathematical Statistics
PublisherSpringer Nature
Pages1-18
Number of pages18
StatePublished - 2020

Publication series

NameSpringerBriefs in Probability and Mathematical Statistics
ISSN (Print)2365-4333
ISSN (Electronic)2365-4341

Cite this